# SDR DCGA2016071800332

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N633JH
- Make and model: Hughes 369E
- Aircraft serial: 0230E
- Aircraft time: 15,993 hours, 22,330 cycles
- Engine: Allsn 250C20B
- Engine time: 21,099 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 500P2100105
- Part serial: 428C
- Condition: Delaminated
- Location: Main Rotor
- Part time: 1,067 hours, 3,689 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON MAIN ROTOR BLADE STAINLESS STEEL LEADING EDGE.
